# SDR ABXA9500223

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SR0953013711
- Condition: Corroded
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON LONGERON 30 SPLICE, FORWARD OF STA 560.  REPLACED LONGERON 30 SPLICE IAW DC-9 SRM 53-02, FIGURE 14.
